Side Effects After Using The Pill KB?
Night doctor, so almost 2 weeks ago my wife took Postinor 2 pills and now it is like having side effects as I read on the website HealthReplies.com, which is said these side effects can affect the menstrual cycle, dizziness, breast pain, mild bleeding in the form plaque, my question is it normal if I just feel the side effects now?
Postinor is an emergency contraception that is consumed orally. Postinor works by several mechanisms, including by thickening the mucus / mucus in the cervix so that sperm are difficult to reach the egg, suppress ovulation (release of eggs), and change the endometrium (lining of the uterine lining) so that there is no easy attachment between the conception and uterine wall.
In order to work optimally, this drug should be consumed less than 27 hours after sexual intercourse for the first dose, and the second dose is taken 12 hours after the first dose. As with drugs in general, postinor also has several side effects, namely:
bleeding or blood spots
nausea and / or vomiting
these side effects usually appear a few days after consuming this drug. But some people do not feel side effects while some others experience side effects as mentioned earlier.
As for the complaints experienced by your wife is very unlikely to be caused by side effects directly. complaints in the form of dizziness, breast pain and spots / large blood spots may be caused by PMS symptoms. Another possible cause is hormonal instability due to stress, fatigue or due to a history of treatment using postinor
if in 3 weeks after using this drug the patient does not get menstruation, or the lower abdomen feels pain then you should consult a doctor.
so hopefully useful